Repositorio de producción científica de la Universidad de Sevilla

A well-balanced finite volume-augmented lagrangian method for an integrated Herschel-Bulkley model

 

Advanced Search
 

Show simple item record

dc.creator Acary-Robert, C.
dc.creator Fernández-Nieto, Enrique D.
dc.creator Narbona-Reina, Gladys
dc.creator Vigneaux, Paul
dc.date.accessioned 2015-12-30T11:12:38Z
dc.date.available 2015-12-30T11:12:38Z
dc.date.issued 2012
dc.identifier.issn 0885-7474 es
dc.identifier.uri http://hdl.handle.net/11441/32223
dc.description.abstract We are interested in the derivation of an integrated Herschel-Bulkley model for shallow flows, as well as in the design of a numerical algorithm to solve the resulting equations. The goal is to simulate the evolution of thin sheet of viscoplastic materials on inclined planes and, in particular, to be able to compute the evolution from dynamic to stationary states. The model involves a variational inequality and it is valid from null to moderate slopes. The proposed numerical scheme is well balanced and involves a coupling between a duality technique (to treat plasticity), a fixed point method (to handle the power law) and a finite volume discretization. Several numerical tests are done, including a comparison with an analytic solution, to confirm the well balanced property and the ability to cope with the various rheological regimes associated with the Herschel-Bulkley constitutive law. es
dc.format application/pdf es
dc.language.iso eng es
dc.publisher Plenum Press es
dc.relation.ispartof Journal of Scientific Computing, 53(3), 608-641 es
dc.rights Attribution-NonCommercial-NoDerivatives 4.0 Internacional *
dc.rights.uri http://creativecommons.org/licenses/by-nc-nd/4.0/ *
dc.subject variational inequality es
dc.subject finite volume es
dc.subject well balanced es
dc.subject Herschel-Bulkley es
dc.subject viscous shallow water es
dc.subject avalanche es
dc.title A well-balanced finite volume-augmented lagrangian method for an integrated Herschel-Bulkley model es
dc.type info:eu-repo/semantics/article es
dc.type.version info:eu-repo/semantics/submittedVersion es
dc.rights.accessrights info:eu-repo/semantics/openAccess es
dc.contributor.affiliation Universidad de Sevilla. Departamento de Matemática Aplicada I (ETSII) es
dc.identifier.doi http://dx.doi.org/10.1007/s10915-012-9591-x es
dc.identifier.idus https://idus.us.es/xmlui/handle/11441/32223
Size: 680.7Kb
Format: PDF

This item appears in the following Collection(s)

Show simple item record